advertisement
Question
Posted by: Jill | 2009/07/29

Menstration

I have been using the " pill"  for about 8 or 9 years, and have had no problems whilst using the " pill"  in the last 2 months that i have had my period, there has been no bleeding, I have had a lot of stress lately with my husband could that mabey be a reason

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jill
It could be due to stress - but if you think there is a risk of being pregnant it is safer to do a pregnancy test too.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement